# SDR DALA2022100606502

- Difficulty date: October 4, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N814DN
- Make and model: Boeing 737
- Aircraft serial: 31924
- Aircraft time: 28,770 hours, 11,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9201781) DURING INSPECTION FOUND ROW'S 3,11 & 15 ABC, EMERGENCY LIGHTS INOP. REPLACED BATTERY PACK PER B737 AMM 33-51-06. TESTS OK.
